# SDR AMTA200500648

- Difficulty date: August 17, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHT INOPERATIVE AT 28D AISLE.  FOUND LAMP SOCKET UNPLUGGED.  RESECURED AS REQUIRED.  OPS CHECK GOOD.  (K)
